Pacific Journal of Mathematics

Sloshing frequencies in a half-space by Kelvin inversion.

B. Andreas Troesch

Article information

Source
Pacific J. Math., Volume 47, Number 2 (1973), 539-552.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102945888

Mathematical Reviews number (MathSciNet)
MR0327162

Zentralblatt MATH identifier
0268.76009

Subjects
Primary: 76.49

Citation

Troesch, B. Andreas. Sloshing frequencies in a half-space by Kelvin inversion. Pacific J. Math. 47 (1973), no. 2, 539--552. https://projecteuclid.org/euclid.pjm/1102945888


Export citation

References

  • [1] H. N. Abramson, The Dynamic Behavior of Liquids in Moving Containers, NASA SP-106, National Aeronautics and Space Administration, Washington, 1966.
  • [2] B. Budiansky, Sloshing of liquidsin circular canals and spherical tanks, J. Aero/Space Sci.,27 (1960), 161-173.
  • [3] K.O.Friedrichs and H. Lewy, Thedock problem, Comm. Pure Appl. Math., 1 (1948), 135-148.
  • [4] P. Henrici, B. A. Troeseh, andL. Wuytaek, Sloshing frequencies for a half-space with circular or strip-like aperture, Z. Angew. Math. Phys., 21, (1970), 285-318.
  • [5] E. Jahnke andF. Emde, Tables of Functions,Fourth Edition, Dover Publications, New York, 1945.
  • [6] N.N.Moiseev, Introductionto the theory of oscillations of liquid-containing bodies, Advances in Applied Mechanics, 8 (1964), 233-289.
  • [7] N.N.Moiseev andA. A. Petrov, The calculation of free oscillations of a liquid in a motionless container, Advances in Applied Mechanics, 9 (1966), 91-154.
  • [8] H. Rubin, The dock of finite extent, Comm. Pure Appl. Math., 7 (1954), 317-344.
  • [9] A. Sommerfeld, Partial DifferentialEquations in Physics, Academic Press, New York and London, 1964. 10- J. J. Stoker, Water Waves, Interscience Publishers, Inc., New York, 1957.
  • [11] B. A. Troesch, An isoperimetric sloshing problem, Comm. Pure Appl. Math., 18 (1965), 319-338.
  • [12] B. A. Troesch and H. R. Troesch, A remark on the sloshing frequencies in a half- space, Z. Angew. Math. Phys., 23 (1972), 703-711.